Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Stopped Too Fast


[fr...]

Recommended Posts

My name is Frank.  I am 56 years old.  I have been prescribed klonopin for sleep (0.5 mg at bedtime) for sleep issues and when starting a new antidepressant several times in my life.  In the summer of 2020, I had some life issues.  In mid-July, doctor prescribed prozac and 0.5mg klonopin.  I took the klonopin for a month, then started having afternoon anxiety due I think to between dose withdrawal.  My doctor recommended I taper the klonopin.  I cut to 3/4 tablet for 10 days, 1/2 tablet for 10 days, then nothing.  The first two cuts, I experienced increased anxiety for a couple days, but then things got better.  With the final cut, I also felt better after a couple days.  However, I am presently in my 2nd severe wave after that, with a lot of anxiety, akathesia, and insomnia.  Wish to discuss my situation here and receive advice and moral support. 
Link to comment
Share on other sites

Hi frank1964 :hug: Welcome to Benzobuddies

 

I am glad you joined our community.  I am sorry you are having a tough time, you will get plenty of support here.  When was your last dose?  Benzo withdrawal symptoms can be relentless and can take quite a while to ease off...it will get better, the symptoms are temporary.  You will find some very valuable support and information on the forum.  Our members are happy to share their personal experiences with you and support you.. Please feel free to browse the boards and post questions to any of the dedicated threads.

 

I will leave a link to the Ashton Manual, it is a definitive resource about these medications and how to withdraw. It also discusses the effects these types of medications have on the body.

 

Professor Ashtons Manual

Post withdrawal recovery support board

 

We have dedicated boards dealing with Anxiety and Insomnia issues, you can connect with others who can offer some ideas and help.

 

Anxiety 

Insomnia 

 

If you would like to add a signature (history of meds/doses etc) it will help members give you relevant advice.  Go to the top of the page and select PROFILE then choose forum profile then insert drug history into the text box and remember to click change profile

 

Welcome aboard

Magrita

 

Link to comment
Share on other sites

Thanks, Magrita!

 

My last dose was 0.25mg (half a 0.5mg tablet) on September 26th.

 

Sleep was not adversely affected first night, but the next day (28th) I felt severe anxiety and shakiness for most of the day.  Late afternoon, though, had less anxiety than most previous afternoons.  The following two days had lower anxiety and better appetite than usual, and no longer the afternoon bad period.  Then the middle of last week, I started having bad insomnia (I slept just a few hours Wednesday night, and less than an hour Thursday night).  I was very anxious all day Friday.  But by late evening, I was feeling a lot better.  I took a benadryl to help me sleep.  I slept well, and Saturday was the best day (no real anxiety or depression at all) in months.  Sunday was down a bit, but still not too bad.  Yesterday I first started experiencing slight depression, and by afternoon a lot of anxiety.  Last night I slept only the first half of the night (taking 1 benadryl), and all day today anxiety and akathesia (feel I must get up and pace) has been bad. 

 

In the past, I have found that the depression does not completely lift until I get off the klonopin.  The last time I took klonopin was in 2013, and I did start having afternoon anxiety then as well.  I got help on a forum - it might have been this one - and I probably tapered more slowly then - don't remember all the details.  I did not have such severe withdrawal symptoms then.

 

Frank

 

Link to comment
Share on other sites

×
×
  • Create New...